Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have PCOS, taking metformim and bcp, late periods, pregnancy test result negative, pain in lower back and lower abdomen, have cervical mucus. Pregnant?

Hi, i am 30 yr old.I have PCOS and i'm On metformim since last yr off and on...i was also taking bcp. Since past 3 months i stopped taking bcp and was having regular periods. However this month its already 6 days late. I took home pregnancy test & its negative. I do feel a sensation in my lower abdomen and had lower back ache..also have cervical mucus. Could i be pregnant?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.F.
You are a patient of P.C.O.S. using metformin on and off, and bcp used for few days and stopped. You period is late by 6 days and pregnancy test negative.
This is all suggesting your irregular treatment and over enthusiasm to have pregnancy. Over enthusiasm and anxiety makes any thing negative.
Use the medicine as prescribed by the doctor. Don't worry about the irrigular periods etc on the way of success . If you want to stop some drug also stop it with the advise of your doctor.
As you have the doubt of your pregnancy test, You can have H.C.G.test of your blood, or the U.S.scanning of lower abdomen will definitely confirm the pregnancy if you are pregnant.
Wishing for a quick and positive result of your urge.
Best regards.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor